# SDR AALA201902259024

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,523 hours, 5,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327588720200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK AT FRAME 33 AND +Y1552.5.   REPLACED THE SEAT TRACK IAW SRM 51-44-11.
